On Contra $\mathcal{I}_g$-continuity in Ideal Topological Spaces

Authors

  • M. Rajamani Department of Mathematics, N.G.M. College, Pollachi 642 001, Tamil Nadu, India
  • V. Inthumathi Department of Mathematics, N.G.M. College, Pollachi 642 001, Tamil Nadu, India
  • V. Chitra Department of Mathematics, N.G.M. College, Pollachi 642 001, Tamil Nadu, India

DOI:

https://doi.org/10.26713/jims.v3i3.54

Keywords:

$\mathcal{I}_{g}$-closed sets, $\mathcal{I}_{g}$-continuity, contra $\mathcal{I}_{g}$-continuity and contra $*$-continuity

Abstract

In this paper, $\mathcal{I}_g$-closed sets and $\mathcal{I}_g$-open sets are used to define and investigate a new class of functions called contra $\mathcal{I}_g$-continuous functions in ideal topological spaces. We discuss the relationships with some other related functions.

Downloads

Downloads

CITATION

How to Cite

Rajamani, M., Inthumathi, V., & Chitra, V. (2011). On Contra $\mathcal{I}_g$-continuity in Ideal Topological Spaces. Journal of Informatics and Mathematical Sciences, 3(3), 233–239. https://doi.org/10.26713/jims.v3i3.54

Issue

Section

Research Article